RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 2, Pages 316–320 (Mi mz11589)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Analog of the Löwner–Kufarev Equation for the Semigroup of Conformal Mappings of the Disk into Itself with Fixed Points and Invariant Diameter

O. S. Kudryavtsevaab

a Volgograd State Technical University
b Volgograd State University

Keywords: evolution family, evolution equation, fixed points, angular derivative.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00042 мол_а
This work was supported by the Russian Foundation for Basic Research under grant 16-31-00042 mol_a.


DOI: https://doi.org/10.4213/mzm11589

Full text: PDF file (360 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:2, 289–293

Bibliographic databases:

Received: 16.03.2017

Citation: O. S. Kudryavtseva, “Analog of the Löwner–Kufarev Equation for the Semigroup of Conformal Mappings of the Disk into Itself with Fixed Points and Invariant Diameter”, Mat. Zametki, 102:2 (2017), 316–320; Math. Notes, 102:2 (2017), 289–293

Citation in format AMSBIB
\Bibitem{Kud17}
\by O.~S.~Kudryavtseva
\paper Analog of the L\"owner--Kufarev Equation for the Semigroup of Conformal Mappings of the Disk into Itself with Fixed Points and Invariant Diameter
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 2
\pages 316--320
\mathnet{http://mi.mathnet.ru/mz11589}
\crossref{https://doi.org/10.4213/mzm11589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682800}
\elib{https://elibrary.ru/item.asp?id=29764920}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 2
\pages 289--293
\crossref{https://doi.org/10.1134/S0001434617070306}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032358179}


Linking options:
  • http://mi.mathnet.ru/eng/mz11589
  • https://doi.org/10.4213/mzm11589
  • http://mi.mathnet.ru/eng/mz/v102/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. S. Kudryavtseva, A. P. Solodov, “Asimptoticheski tochnaya dvustoronnyaya otsenka oblastei odnolistnosti golomorfnykh otobrazhenii kruga v sebya s invariantnym diametrom”, Matem. sb., 211:11 (2020), 96–117  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:287
    Full text:13
    References:30
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020